This Drug Called Riperidal Is Horrible. It Is Pathetic Please Do Not Even Attempt

0 votes
This drug called riperidal is horrible. It is pathetic please do not even attempt to try this one please. I literally experienced death through this drug, I had the feeling that I was going to totally collapse. Seriously felt miserable. I could not concentrate on anything that I was doing. It was miserable. I could not read the newspaper not one line of it. At 6 mg this was my condition and I did not feel good at all. I experienced sever akhstisia. I became so lazy I did not feel like going anywhere or doing anything, miserable to the core. I do not recommend risperdal to anybody on this earth. Now after some time I have been put on zyprexa and believe me it works wonders.
asked Mar 16, 2007 by anonymous

1 Answer

0 votes
You are taking high dose of Risperidal (risperidone) that is why you had side effects like agitation, anxiety, fatigue, dizziness, impaired concentration, blurred vision, and akathisia. Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. The effects of Risperidal might be different to other people since side effects are not being experienced by everyone. We are glad to hear that you are now taking Zyprexa (olanxapine) and making improvement on your health. We appreciate that you have shared your experiences to us in using these two medications. If there would be any side effects for you on taking Zyprexa, these usually improve as your body adjusts to the new medicine, but speak with your doctor or pharmacist if any of the following side-effects continue or become troublesome.
answered Apr 24, 2013 by donnap Diamond Guide (2,197 points)

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
...